Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from labrythitis, mild ear pain, pressure in eyes. Taking water pill. Treatment?

I have labrythitis and have been hospitalized with it twice in January. I have since been taking a water pill otherwise i feel pressure in my eyes and ears. I also have some ringing bilaterally, mild ear pain, lightheadedness with certain movements of m head. The most annoying is my inability to fall asleep. I have been taking Ambien for this. it feels like when i lay down at night that my eyes think it is daylight and want to remain open, it is hard to explain.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello,your symptoms are due to a inner ear disease called MENIERE'S this condition a fluid called endolymph in your inner ear is increased.this condition has to be investigated and treated by an ENT doctor.please see an ENT doctor.get well soon. dr praveen.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor